# SDR CALA2012041300262

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 69,349 hours, 14,665 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792M
- Part serial: A1277
- Condition: Failed
- Location: Nr 1
- Part time: 48,568 hours, 10,255 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A LEFT GENERATOR DRIVE MESSAGE DISCONNECT AT 34,000.  TROUBLESHOOTING FOUND NR 1 IDG INOPERATIVE AND TO HAVE A BROKEN SHAFT. R & R NR 1 IDG IAW MM 24-11-01.  OPS AND LEAK CHECKED NORMAL.
